# SDR P5CA9800363

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK STA 700 FRAME FOUND CRACKED AT STR 7AR AND 9R CUTOUT.  FRAME REPAIRED AT U/D BS700 STR 7AR AND 9R PER SRM 53-10-01 FIG 54.
